A fast algorithm for the two dimensional HJB equation of stochastic control

Abstract : This paper analyses the implementation of the generalized finite differences method for the HJB equation of stochastic control, introduced by two of the authors in [Bonnans and Zidani, SIAM J. Numer. Anal. 41 (2003) 1008-1021]. The computation of coefficients needs to solve at each point of the grid (and for each control) a linear programming problem. We show here that, for two dimensional problems, this linear programming problem can be solved in O(p max) operations, where p max is the size of the stencil. The method is based on a walk on the Stern-Brocot tree, and on the related filling of the set of positive semidefinite matrices of size two.
Type de document :
Article dans une revue
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2004, 38 (4), pp.723-735. 〈10.1051/m2an:2004034〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00988282
Contributeur : Aurélien Arnoux <>
Soumis le : mercredi 7 mai 2014 - 17:07:55
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Lien texte intégral

Identifiants

Collections

Citation

Frédéric Bonnans, Elisabeth Ottenwaelter, Hasnaa Zidani. A fast algorithm for the two dimensional HJB equation of stochastic control. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2004, 38 (4), pp.723-735. 〈10.1051/m2an:2004034〉. 〈hal-00988282〉

Partager

Métriques

Consultations de la notice

116